# SDR UALA2011052302514

- Difficulty date: May 22, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,728 hours, 12,479 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27ABC EMERGENCY LIGHT LENS BROKEN.  REPLACED BROKEN LENS, OP CHECKS GOOD.
